# SDR UALA2009010600067

- Difficulty date: January 5, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 61,047 hours, 22,776 cycles
- Engine: Pwa PW2037
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273N10051
- Condition: Faulty
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON GEAR EXTENSION, *GEAR DISAGREE* DISPLAYED, NO NOSE GREEN LIGHT, CYCLED GEAR TWICE, NO HELP, USED ALT GEAR EXTEND, GEAR INDICATION NORMAL. GEAR DOORS LIGHT AFTER ALT EXTENSION.  R&R NLG LOCK ACT ASSY PER MM, CKS OK. BORROWED PART FROM AA, PN 273N1005-1, SN 00422. AA SHIPPING CONTAINER IN LOB BOX IN AFT PIT. SERVICEABLE PAPER-WORK IN MRD POUCH. RET & EXT TEST CKS OK.
